Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+12c]  On the computational content of convergence proofs via Banach limitd.

KohLeu:12b (Article)
Author(s)Kohlenbach, Ulrich and Leustean, Laurentiu
Title« On the computational content of convergence proofs via Banach limitd. »
JournalPhilosophical Transactions of the Royal Society A
Volume370
Page(s)3449--3463
Year2012

BibTeX code
@article{KohLeu:12b,
  author = {Kohlenbach, Ulrich and Leustean, Laurentiu},
  volume = 370,
  journal = {Philosophical Transactions of the Royal Society A},
  pages = {3449--3463},
  year = 2012,
  title = {On the computational content of convergence proofs via {B}anach
           limitd.},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!